# SDR FDEA202204271061

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 767-300
- Aircraft serial: 63116
- Aircraft time: 3,302 hours, 1,643 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4104409G
- Part serial: A0170000468
- Condition: Dented
- Location: Zone 500
- Part time: 3,302 hours, 1,643 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT 4 WITH DENT T/E WEDGE LH WING SLAT #4 WEDGE AT POSITION OSS(648.9-657) UPPER SKIN WAS REPAIRED IAW SRM 57-  43-02-2R PAG. 1-2 FIG. 201 AND SRM 51-70-10-2R REP. 4 PAG. 149, 159-163 FIG. 202  REV. 82   DEC15/2021
